MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV52US
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.Immediately following deployment, the patient went into complete heart block (chb).The underlying rhythm was atrial fibrillation and right bundle branch block (rbbb).Temporary pacing was initiated using the wire in the rv, and additional access was obtained for lv pacing while awaiting ep.Ep subsequently placed a leadless pacemaker across the valve.No patient injury occurred during the procedure.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.The complaint for "valve interacts with conduction system" was confirmed based on the information provided by the field clinical specialist.Based on the device history record (dhr) review, there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.Available information suggests the valve interaction with the native conduction system together with pre-existing patient conditions such as right bundle branch block (rbbb) likely contributed to the event.Per the instructions for use (ifu), conduction system disturbance and/or heart block which may require treatment (including permanent pacemaker) are potential adverse events.Heart block and other conduction disturbances are common in patients with underlying cardiovascular disease and can be exacerbated or aggravated with standard intra-operative medications or anesthesia.Such events are related to the patient's underlying condition.Other mechanisms for conduction abnormalities could be related to coronary obstruction due to air embolism, coronary spasm and/or local edema affecting the av node.Conduction disturbances have also been documented during transcatheter cardiac procedures as a result of direct interaction with cardiac anatomy, especially in patients with underlying conduction abnormalities.Other potential causes include trauma by a guidewire or delivery system.Additionally, cardiac conduction system complications are known risks with tricuspid valve interventions due to the proximity of the atrioventricular node (av node) to the septal leaflet of the tricuspid valve.These conduction disturbances can lead to post-operative heart block requiring pacemaker implantation.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.

Brand Name
EVOQUE VALVE
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24789501
Report Number2015691-2026-13850
Device Sequence Number13236882
Product Code NPW
UDI-Device Identifier00690103217469
UDI-Public(01)00690103217469(17)260708(11)240708
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model Number9850EV52US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale